Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 187, NWS Tulsa, OK

May 25, 2015Benton County, Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 7:55 PM CDT for Benton County, Madison County, Washington County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 7:55 PM CDT (00:55 UTC)
Expired
May 25, 2015, 8:24 PM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, AR, Madison County, AR, Washington County, AR

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WUUS54 KTSA 260055
SVRTSA
ARC007-087-143-260145-
/O.NEW.KTSA.SV.W.0187.150526T0055Z-150526T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
755 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 845 PM CDT

* AT 754 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FAYETTEVILLE TO JAPTON...AND MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...TUTTLE...WESLEY...
  JOHNSON...SHADY GROVE...GOSHEN...SPRINGDALE...SONORA...MAYFIELD...
  LOWELL...HINDSVILLE...MONTE NE...ROGERS...WAR EAGLE...BEST...HOBBS
  STATE PARK...LOOKOUT...AVOCA...BLAND AND LARUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3649 9423 3631 9383 3588 9385 3602 9414
TIME...MOT...LOC 0056Z 176DEG 29KT 3607 9408 3593 9385

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
205 
WWUS54 KTSA 260113
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT MON MAY 25 2015

ARC007-087-143-260145-
/O.CON.KTSA.SV.W.0187.000000T0000Z-150526T0145Z/
BENTON AR-MADISON AR-WASHINGTON AR-
813 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WASHINGTON...NORTHWESTERN MADISON AND EASTERN BENTON COUNTIES IN
NORTHWEST ARKANSAS UNTIL 845 PM CDT...

AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF SPRINGDALE TO WESLEY...AND MOVING
NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SONORA...MAYFIELD...
  HINDSVILLE...LOWELL...MONTE NE...BEST...WAR EAGLE...HOBBS STATE
  PARK...ROGERS...LOOKOUT...BLAND...LARUE AND AVOCA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3646 9418 3631 9383 3596 9385 3607 9410
TIME...MOT...LOC 0113Z 176DEG 29KT 3616 9404 3607 9386

HAIL...<.75IN
WIND...60MPH

$$
053 
WWUS54 KTSA 260124
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT MON MAY 25 2015

ARC007-087-143-260134-
/O.CAN.KTSA.SV.W.0187.000000T0000Z-150526T0145Z/
BENTON AR-MADISON AR-WASHINGTON AR-
824 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON...
NORTHWESTERN MADISON AND EASTERN BENTON COUNTIES IN NORTHWEST
ARKANSAS IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3646 9418 3631 9383 3596 9385 3607 9410
TIME...MOT...LOC 0124Z 176DEG 29KT 3625 9405 3616 9387

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, May 25, 3:44 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015

.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.

PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.

WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  81  65  82 /  70  10  50  40
FSM   64  81  66  85 / 100  20  40  40
MLC   62  80  67  83 /  80  20  60  40
BVO   59  80  62  83 /  50  10  40  40
FYV   61  78  62  80 / 100  20  30  30
BYV   61  79  63  80 / 100  30  30  30
MKO   61  80  65  82 /  90  20  50  50
MIO   61  79  62  82 /  70  20  50  30
F10   60  80  65  82 /  80  20  60  50
HHW   64  82  68  83 /  80  20  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 25, 7:52 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT MON MAY 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
752 PM CDT MON MAY 25 2015

...SEVERE WEATHER AND FLASH FLOODING ONGOING THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...FAR EAST CENTRAL OKLAHOMA...WEST CENTRAL AND ALL OF
               NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...FAR EAST CENTRAL OKLAHOMA...WEST CENTRAL AND ALL OF
               NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA...WEST CENTRAL
                                AND NORTHWEST ARKANSAS.

DISCUSSION...
STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE NORTH NORTHEASTWARD
AND WILL PRIMARILY IMPACT FAR EAST CENTRAL OKLAHOMA...WEST CENTRAL
AND NORTHWEST ARKANSAS THIS EVENING. ALL MODES OF SEVERE WEATHER
WILL REMAIN POSSIBLE...INCLUDING BRIEF TORNADO POTENTIAL.

A TORNADO WATCH REMAINS IN EFFECT FOR EAST CENTRAL OKLAHOMA...WEST
CENTRAL AND NORTHWEST ARKANSAS UNTIL 10 PM.

ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS.  THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.

AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST.  RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED.  WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND.  THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS.  LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 25, 6:44 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT MON MAY 25 2015

ARZ029-OKZ072-074-076-260030-
HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
644 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL AND NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 643 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROAD LINE
EXTENDING FROM COWLINGTON TO 3 MILES NORTH OF HOWE...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...POTEAU...HOWE...SHADY
POINT...CAMERON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...MILL
CREEK...HARTFORD...HACKETT...ARKOLA...HUNTINGTON...MIDLAND...
WITCHERVILLE...JENSON...EXCELSIOR...BONANZA AND RYE HILL.

A LARGE PORTION OF WESTERN SEBASTIAN...NORTHEASTERN HASKELL...
NORTHEASTERN LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 730 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS OF 40
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9423 3491 9466 3534 9487 3544 9481
      3540 9450 3527 9434
TIME...MOT...LOC 2343Z 248DEG 23KT 3529 9473 3500 9461
Local storm report, May 25, 6:47 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     1 SW WASHBURN           35.16N 94.11W
05/25/2015  E68 MPH          SEBASTIAN          AR   EMERGENCY MNGR

            REPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON
            THE SEBASTIAN AND LOGAN COUNTY LINE.

&&

JDS
Local storm report, May 25, 7:01 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
05/25/2015                   SEBASTIAN          AR   PUBLIC

            FLOODING ON RIVERLYN DRIVE IN FORT SMITH.

&&

JDS
Local storm report, May 25, 7:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     BARLING                 35.33N 94.30W
05/25/2015                   SEBASTIAN          AR   PUBLIC

            TREE LIMBS DOWNED BY THUNDERSTORM WINDS.

&&

JDS
Special weather statement, May 25, 7:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON MAY 25 2015

ARZ019-020-029-OKZ069-072-076-260115-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
735 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 732 PM CDT...STRONG WINDS FROM PREVIOUS THUNDERSTORMS WERE
LOCATED OVER A LARGE AREA OF EAST CENTRAL OKLAHOMA AND WEST CENTRAL
ARKANSAS. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH 815 PM. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...FORT
SMITH...OZARK... HACKETT...GANS... ALMA...MOUNTAINBURG...AND
MIDLAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
      3523 9393 3522 9402 3514 9404 3514 9413
      3510 9413 3508 9416 3495 9459 3553 9483
      3575 9448 3574 9394 3538 9370
TIME...MOT...LOC 0032Z 205DEG 33KT 3558 9468 3526 9409
Special weather statement, May 25, 7:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT MON MAY 25 2015

ARZ001-010-011-OKZ063-068-069-260145-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MADISON AR-WASHINGTON AR-
745 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON...WESTERN MADISON AND NORTHERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 744 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF OAKS TO 3 MILES SOUTHEAST OF
WEDINGTON TO 4 MILES SOUTHEAST OF ELKINS...MOVING NORTH AT 30 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3633 9490 3639 9439 3627 9387 3598 9394
      3602 9438 3602 9483
TIME...MOT...LOC 0044Z 180DEG 26KT 3601 9479 3607 9439
          3596 9397

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningTSAWashington51 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison47 min
May 25, 7:35 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian40 min
May 25, 7:45 PM CDTSpecial Weather StatementTSABenton60 min
May 25, 8:28 PM CDTSpecial Weather StatementTSACarroll47 min
May 25, 8:34 PM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more48 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.